Previous |  Up |  Next


Title: Delay-dependent stability of high-order neutral systems (English)
Author: Zhao, Yanbin
Author: Hu, Guang-Da
Language: English
Journal: Kybernetika
ISSN: 0023-5954 (print)
ISSN: 1805-949X (online)
Volume: 57
Issue: 5
Year: 2021
Pages: 737-749
Summary lang: English
Category: math
Summary: In this note, we are concerned with delay-dependent stability of high-order delay systems of neutral type. A bound of unstable eigenvalues of the systems is derived by the spectral radius of a nonnegative matrix. The nonnegative matrix is related to the coefficient matrices. A stability criterion is presented which is a necessary and sufficient condition for the delay-dependent stability of the systems. Based on the criterion, a numerical algorithm is provided which avoids the computation of the coefficients of the characteristic function. Under some conditions, the presented results are less conservative than those reported. A numerical example is given to illustrate the main results. (English)
Keyword: delay-dependent stability
Keyword: high-order neutral delay systems
Keyword: bound of unstable eigenvalues
Keyword: argument principle
Keyword: nonnegative matrix
MSC: 15A18
MSC: 34K06
MSC: 34K20
idZBL: Zbl 07478637
idMR: MR4363234
DOI: 10.14736/kyb-2021-5-0737
Date available: 2022-01-05T07:52:09Z
Last updated: 2022-02-24
Stable URL:
Reference: [1] Ding, K., Zhu, Q.: Extended dissipative anti-disturbance control for delayed switched singular semi-Markovian jump systems with multi-disturbance via disturbance observer..Automatica 128 (2021), 109556.
Reference: [2] Franklin, G. F., Powell, J. D., Emami-Naeini, A.: Feedback Control of Dynamic Systems..Addison-Weslay Publishing Company, New York 1994.
Reference: [3] Hale, J. K., Lunel, S. M. Verduyn: Strong stabilization of neutral functional differential equations..IMA J. Math. Control Inform. 19 (2002), 5-23.
Reference: [4] Hu, G. D.: A stability criterion for the system of high-order neutral delay differential equations..Siberian Math. J. 61 (2020), 1140-1146.
Reference: [5] Hu, G. D., Liu, M.: Stability criteria of linear neutral systems with multiple delays..IEEE Trans. Automat. Control 52 (2007), 720-724.
Reference: [6] Islam, S., Liu, P. X., Saddik, A. E., Yang, Y. B.: Bilateral control of teleoperation systems with time delay..IEEE/ASME Trans. Mechatron. 20 (2015), 1-12.
Reference: [7] Johnson, L. W., Riess, R. Dean, Arnold, J. T.: Introduction to Linear Algebra,.Prentice-Hall, Englewood Cliffs 2000.
Reference: [8] Kamath, G. K., Jagannathan, K., Raina, G.: Impact of delayed acceleration feedback on the classical car-following model,.IMA J. Appl. Math. 85 (2020), 584-604.
Reference: [9] Kolmanovskii, V. B., Myshkis, A.: Introduction to Theory and Applications of Functional Differential Equations..Kluwer Academic Publishers, Dordrecht 1999.
Reference: [10] Kyrychko, Y. N., Blyuss, K. B., Hövel, P., Schöll, E.: Asymptotic properties of the spectrum of neutral delay differential equations..Dynamical Systems 24 (2009), 361-372.
Reference: [11] Kyrychko, Y. N., Hogan, S. J.: On the use of delay equations in engineering applications..J. Vibration Control 16 (2010), 943-960.
Reference: [12] Lancaster, P.: The Theory of Matrices with Applications..Academic Press, Orlando 1985.
Reference: [13] Laub, A. J.: Computational Matrix Analysis..SIAM, Philadelphia 2012.
Reference: [14] Tong, D., Xu, C., Chen, Q., Zhou, W., Xu, Y.: Sliding mode control for nonlinear stochastic systems with Markovian jumping parameters and mode-dependent time-varying delays..Nonlinear Dynamics 100 (2020), 1343-1358.
Reference: [15] Tong, D., Xu, C., Chen, Q., Zhou, W.: Sliding mode control of a class of nonlinear systems..J. Franklin Inst. 357 (2020), 1560-1581.
Reference: [16] Wang, H., Zhu, Q.: Global Stabilization of a Class of Stochastic Nonlinear Time-Delay Systems With SISS Inverse Dynamics..IEEE Transactions on Automatic Control 65 (2020), 4448-4455.
Reference: [17] Wang, X. T., Zhang, L.: Partial eigenvalue assignment with time delay in high order system using the receptance..Linear Algebra Appl. 523 (2017), 335-345.
Reference: [18] Xu, C., Tong, D., Chen, Q., Zhou, W., Shi, P.: Exponential Stability of Markovian Jumping Systems via Adaptive Sliding Mode Control..IEEE Trans. Systems Man Cybernet-: Systems 51 (2021), 954-964.
Reference: [19] Zhu, Q., Huang, T.: Stability analysis for a class of stochastic delay nonlinear systems driven by G-Brownian motion..Systems Control Lett. 140 (2020), 104699.


Files Size Format View
Kybernetika_57-2021-5_1.pdf 518.4Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo